# SDR R61A201408040962

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 7,469 hours, 7,073 cycles
- Engine: Pwc PW150A
- Engine time: 11,671 hours, 11,372 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON SHORT FINAL,  CREW RECEIVED SMOKE INDICATION IN THE AFT CARGO AND F/A REPORTED SMOKE IN THE CABIN.  F/A REPORTED THAT THE LAVATORY SMOKE ALARM WAS GOING OFF AND AS PRECAUTION SPRAYED THE TRASH BIN AND TOILET.  CAPTAIN DECLARED AN EMERGENCY AND LANDED.  MAINTENANCE INSPECTED AND FOUND NO SIGNS OF OIL IN ANY SIGHT GLASS AND THE THE P2.7 EXHAUST DUCT COVERED IN OIL. MAINTENANCE SERVICED THE NR 1 ENGINE WITH 8 QUARTS OF OIL, STARTED AND SELECTED THE BLEEDS ON AND THE CABIN STARTED TO FILL WITH SMOKE. MAINTENANCE R & R THE 1 ENGINE IAW AMM.  ACFT IS OUT OF SERVICE.
